MathSciNet Relay Station
MathSciNet bibliographic data
MR2364942 47D60 (47A20 47A60)
Fröhlich, Andreas M.; Weis, Lutz $H^\infty$ calculus and dilations. Bull. Soc. Math. France 134 (2006), no. 4, 487–508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement